Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 38, NWS Northern Indiana

June 6, 2008Defiance County, Paulding County, Ohio; Allen County, DeKalb County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 6, 2008, 8:06 PM EDT for Defiance County, Paulding County, Ohio; Allen County, DeKalb County, Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2008, 8:06 PM EDT (00:06 UTC)
Expired
Jun 6, 2008, 8:30 PM EDT
In force
24 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Allen County, IN, DeKalb County, IN, Defiance County, OH, Paulding County, OH

The radar

The Northern Indiana radar (KIWX), 68 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:14 PM EDTTSTM WND GST 63Fort Wayne, INHALF INCH HAIL AND MEASURE 63 MPH WIND GUST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 7:36 PM EDTSevere Thunderstorm WatchSPC4 hr
Jun 6, 2:18 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1112 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 070006
SVRIWX
INC003-033-OHC039-125-070030-
/O.NEW.KIWX.SV.W.0038.080607T0006Z-080607T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
806 PM EDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN NORTHEAST INDIANA
  SOUTHEASTERN DE KALB COUNTY IN NORTHEAST INDIANA
  WESTERN DEFIANCE COUNTY IN NORTHWEST OHIO
  NORTHWESTERN PAULDING COUNTY IN WEST CENTRAL OHIO

* UNTIL 830 PM EDT

* AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 
  70 MPH THIS SEVERE STORM WAS LOCATED NEAR NEW HAVEN...AND
  MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  HICKSVILLE...
  GRABILL...HARLAN AND CUBA...
  GEORGETOWN...SPENCERVILLE AND SAINT JOE...
  NEWVILLE...
  MARK CENTER...SHERWOOD AND THE BEND...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH AND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY
MORNING FOR NORTHEASTERN INDIANA.

LAT...LON 4101 8514 4111 8524 4144 8479 4143 8479
      4143 8475 4132 8442
TIME...MOT...LOC 0006Z 235DEG 48KT 4108 8501

$$

JC
2 follow-up statements
000 
WWUS53 KIWX 070015
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
814 PM EDT FRI JUN 6 2008

INC003-033-OHC039-125-070030-
/O.CON.KIWX.SV.W.0038.000000T0000Z-080607T0030Z/
DE KALB IN-ALLEN IN-PAULDING OH-DEFIANCE OH-
814 PM EDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR ALLEN AND SOUTHEASTERN DE KALB COUNTIES IN NORTHEAST INDIANA...
AND WESTERN DEFIANCE COUNTY IN NORTHWEST OHIO...AND NORTHWESTERN
PAULDING COUNTY IN WEST CENTRAL OHIO...

AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THIS SEVERE STORM WAS LOCATED 5 MILES NORTHEAST
OF NEW HAVEN...AND MOVING NORTHEAST AT 55 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  HICKSVILLE...
  GEORGETOWN...SPENCERVILLE AND SAINT JOE...
  NEWVILLE...
  MARK CENTER...SHERWOOD AND THE BEND...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.....
ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND
DAMAGE ACROSS. THIS IS AN EXTREMELY DANGEROUS
SITUATION. GO TO A BASEMENT OR SMALL INTERIOR ROOM. EVACUATE MOBILE
HOMES...AND SEEK SHELTER INSIDE A STURDY STRUCTURE.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY
MORNING FOR NORTHEASTERN INDIANA.

LAT...LON 4101 8514 4111 8524 4144 8479 4143 8479
      4143 8475 4132 8442
TIME...MOT...LOC 0014Z 238DEG 46KT 4112 8490

$$

JC
000 
WWUS53 KIWX 070032
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
831 PM EDT FRI JUN 6 2008

INC003-033-OHC039-125-070041-
/O.EXP.KIWX.SV.W.0038.000000T0000Z-080607T0030Z/
DE KALB IN-ALLEN IN-PAULDING OH-DEFIANCE OH-
831 PM EDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR ALLEN AND SOUTHEASTERN DE KALB
COUNTIES IN NORTHEAST INDIANA...AND WESTERN DEFIANCE COUNTY IN
NORTHWEST OHIO...AND NORTHWESTERN PAULDING COUNTY IN WEST CENTRAL
OHIO HAS EXPIRED...

AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED OR
MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING
HAS BEEN ALLOWED TO EXPIRE.

ADDITIONAL STORMS COULD DEVELOP AND ANY TIME AND BECOME SEVERE ONCE 
AGAIN. STAY ALERT FOR THREATENING CONDITIONS. 

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY
MORNING FOR NORTHEASTERN INDIANA.

LAT...LON 4101 8514 4111 8524 4144 8479 4143 8479
      4143 8475 4132 8442
TIME...MOT...LOC 0015Z 238DEG 46KT 4111 8487

$$


FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:47 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 6, 5:47 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
547 PM EDT FRI JUN 6 2008

.UPDATE...
INSTABILITY CONTINUING TO INCREASE ACROSS THE FORECAST AREA WITH
STRONG STORMS ALREADY AFFECTING NORTHWEST PORTIONS OF CWA THIS
AFTERNOON. MORE STORMS ARE EXPECTED TO DEVELOP THIS EVENING WITH
STRONG SW LOW LEVEL FLOW IN PLACE. ADDITIONALLY...LARGE AREA OF
ORGANIZED CONVECTION CURRENTLY OVER CENTRAL ILLINOIS SHOULD IMPACT
SE PORTIONS OF CWA EARLY TONIGHT. ISOLATED STORMS MAY CONTINUE
THROUGH TOMORROW WITH FRONTAL BOUNDARY SLOWLY PROGRESSING EASTWARD
BEFORE STALLING OVER NORTH CENTRAL INDIANA ON SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 256 PM EDT FRI JUN 6 2008/

..SEVERE STORMS IMMINENT...

NEAR TERM...
DEEP WARM SECTOR CONTS TO DESTABILIZE ESP EAST OF MID/HIGH CLD PLUME
ALG PREFNTL TROUGH THROUGH IL. LARGE SCALE SW TROUGH CONTS TO SHIFT
RAPIDLY NEWD INTO MB YET DOWNSTREAM FLW STILL QUITE STRONG W/TAIL
END OF MID LVL SPD MAX AND ATTENDANT LLJ STILL PROGGED TO SHIFT ACRS
CWA BTWN 21-00Z. ARRIVAL OF MID LVL HGT FALLS AND ASSOCD LARGE SCALE
ASCENT TIMED W/MAX HEATING AND DEEPLY SHEARED FLW STILL ALL POINT TO
SVR STORMS THIS AFTN AND EARLY EVENING W/MIXED MODE CONVN XPCD. MID
LVL CAPPING INVERSION SLOW TO ERODE W/EWD EXTENT AND SEEN IN 12Z
RAOBS AND CURRENT SAT IMAGERY YET WILL PROMOTE A WINDOW OF DISCRETE
SUPERCELL POTENTIAL ALG PREFNTL TROUGH THIS AFTN AND SUBSEQUENT QLCS
ALG ACCOMPANYING CDFNT THIS EVE. RAPID NEWD STORM MOTION W/STG MID
LVL FLW AND ALTHOUGH PWS HIGH W/INHERENT HEAVY RAIN POTENTIAL DONT
BELIEVE HEAVY RAIN WILL BE THAT MUCH OF A PROB UNLESS TRAINING CONVN
MATERIALIZES.  NEW 12Z HIGHRES WRF DOES MAKE SOME SUGGESTION OF
THAT POSSIBILITY BUT MENTIONED ALREADY IN VARIOUS PRODUCTS. FAR
BIGGER THREAT WILL BE FOR DAMAGING WIND GIVEN STG MOMENTUM FIELD IN
PLACE W/TOR POTENTIAL CONFINED TO MATURE BOW STRUCTURES AND DISCRETE
SUPERCELLS EARLY ON. INITIATION ALREADY UNDERWAY FM ERN MO INTO SE
WI W/ADDNL STORMS DVLPG DOWNSTREAM THROUGH ERN IL AND WRN IN BY 20Z
AND GROWING UPSCALE QUICKLY AFT THAT.

SHORT TERM...
ELONGATING UPR TROUGH WILL ALLOW FOR CDFNT TO STALL OVR THE AREA
OVERNIGHT W/NEAR TERM CONV EVOLUTION DICTATING POTENTIAL LTR TONIGHT.
IN THE LEAST...STG LLJ IMPINGING ON POTENTIAL MESOSCALE OUTFLW WILL
LIKELY AUGMENT CONVECTIVE CHCS AFT MIDNIGHT SOUTH AND WILL SHADE
POPS THAT WAY IN AGREEMENT W/HIGHER RESOLUTION MODEL GUIDANCE.

SAT MORE UNCERTAIN ESP IN LIGHT OF MID LVL HGT RISES ACRS THE SRN
PLAINS AND CONTD INFLUX OF HIGH THETA-E AIR WITHIN FVRBL SWRLY LLJ.
IN THE LEAST XPC SUFFICIENT AFTN DESTABILIZATION TO WARRANT A CONTD
MENTION OF STORMS BFR INHIBITION BUILDS FURTHER SAT NIGHT.

LONG TERM...
UPPER LVL PATTERN NEXT WEEK CONTINUES TO EXHIBIT TROF WEST/RIDGE
EAST THROUGH EXTENDED PERIOD WITH A SFC BNDRY IMPACTING CWA MON-WED.

NAM SLOWER THAN GFS WITH PROGRESSION OF CLOSED LOW ACROSS
MT-ND/CANADIAN BORDER WHICH RESULTS IN SLOWER SE PROGRESSION OF SFC
BOUNDARY ACROSS IA-WI. GFS PROGRESSES IT FURTHER WITH POSSIBLE FAR NW
CWA BEING IMPACTED BY SUNDAY NIGHT. NO CLEAR CUT FAVORITE MODEL FOR
SUNDAY SOLUTION...SO CONTINUING WITH A DRY SUNDAY FOR NOW AS SE
PROGRESSION OF QPF IN GFS SOMEWHAT SUSPECT AND NAM CONSISTENTLY
KEEPING THE ACTION JUST OFF TO THE NW.

MON NIGHT-TUES SFC FRONT MOVES INTO CWA WITH NAM SLIGHTLY FASTER TO
BRING IN BNDRY...BUT SIMILAR OVERALL BETWEEN MODELS.  FRONT MOVES
IN TO NW ILLINOIS EARLY MONDAY MORNING AND SLOWS SE PROGRESSION WITH
GFS STALLING FRONT ACROSS CENTRAL INDIANA.  BOTH SOLUTIONS PROJECT
CONVECTION ACROSS CWA MONDAY AFTERNOON AND EVENING. ADDED CHC POPS
MONDAY AFTERNOON WITH DECENT MODEL AGREEMENT ON CONVECTION.

MODELS CONTINUE TO DIG CLOSED LOW INTO INTMTN WEST BUT GFS/EC BOTH
LIFT IT NE AND HOLD OFF ON FLATTENING THE E CONUS RIDGE UNTIL PAST
END OF EXTENDED PERIOD...KEEPING CONTINUED WARM HUMID CONDITIONS
THROUGH THE END OF THE WEEK.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 1 AM EDT SATURDAY FOR LMZ043-046.

&&

SHORT TERM...HOLSTEN
LONG TERM...LUDINGTON
UPDATE...LUDINGTON
Hazardous weather outlook, Jun 6, 6:19 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
619 PM EDT FRI JUN 6 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-072230-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
619 PM EDT FRI JUN 6 2008 /519 PM CDT FRI JUN 6 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS THIS EVENING. THE
PRIMARY CONCERN IS DAMAGING WIND GUSTS OF 70 MPH OR
GREATER...THOUGH LARGE HAIL AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S AND DEWPOINTS IN
THE UPPER 60S TO AROUND 70 WILL ALLOW FOR HEAT INDICIES TO REACH
INTO THE LOWER TO MIDDLE 90S TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...AND MONDAY NIGHT THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-072230-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
619 PM EDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS FROM LATE THIS
MORNING INTO THIS EVENING. THE PRIMARY CONCERN IS DAMAGING WIND
GUSTS OF 70 MPH OR GREATER...THOUGH LARGE HAIL AND AN ISOLATED
TORNADO ARE ALSO POSSIBLE.

IN ADDITION...GUSTY SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS
OVER 30 KNOTS WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT IN
THE NEAR SHORE WATERS OF EXTREME SOUTHEASTERN LAKE MICHIGAN. ANY
THUNDERSTORMS COULD PRODUCE HIGHER WINDS AND WAVES...WITH A FEW
GUSTS OF 50 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...AND TUESDAY THROUGH
WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 6, 7:50 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     1 E MIER                40.58N  85.81W
06/06/2008                   GRANT              IN   EMERGENCY MNGR

            POWER LINES DOWN AT 700 W AND SR 18

&&

EVENT NUMBER 01387

LWF
Local storm report, Jun 6, 7:51 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
751 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND DMG     CONVERSE                40.58N  85.88W
06/06/2008                   MIAMI              IN   EMERGENCY MNGR

            SEERAL 4 TO 6 INCHE TREE LIMBS DOWN ALONG WITH POWER
            OUTAGES

&&

EVENT NUMBER 01388

LWF
Local storm report, Jun 6, 7:52 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
752 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND DMG     CONVERSE                40.58N  85.88W
06/06/2008                   MIAMI              IN   EMERGENCY MNGR

            SEVERAL 4 TO 6 INCH TREE LIMBS DOWN ALONG WITH POWER
            OUTAGES

&&

CORRECTED REMARKS

EVENT NUMBER 01388

LWF
Local storm report, Jun 6, 7:54 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
754 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND GST     MOUNT ETNA              40.74N  85.56W
06/06/2008  E60 MPH          HUNTINGTON         IN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WIND DAMAGE DUE TO WINDS WITH
            SHED DESTROYED AND TREE DAMAGE

&&

EVENT NUMBER 01389

SCHOTT
Local storm report, Jun 6, 7:59 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
759 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0754 PM     FUNNEL CLOUD     MARKLE                  40.83N  85.34W
06/06/2008                   WELLS              IN   EMERGENCY MNGR

&&

EVENT NUMBER 01390

SAW
Local storm report, Jun 6, 8:05 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
805 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     LIBERTY CENTER          40.70N  85.28W
06/06/2008                   WELLS              IN   TRAINED SPOTTER

            LARGE TREES UPROOTED AND BRANCHES DOWN.

&&

EVENT NUMBER 01391

SAW

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:19 PM EDTTornado WarningIWXDefiance, Paulding, Putnam, Van Wert41 min
Jun 6, 8:21 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam, Van Wert54 min
Jun 6, 8:32 PM EDTTornado WarningIWXDefiance, Fulton, Henry, Paulding, Williams43 min
Jun 6, 8:43 PM EDTTornado WarningIWXDefiance, Henry, Putnam47 min
Jun 6, 8:58 PM EDTTornado WarningIWXFulton33 min
Jun 6, 8:59 PM EDTSevere Thunderstorm WarningIWXPutnam16 min
Jun 6, 8:01 PM EDTTornado WarningIWXAdams, Allen, Wells29 min
Jun 7, 7:19 PM EDTSpecial Marine WarningIWX116 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.